# SDR CA130115013

- Difficulty date: November 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 18,632 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 0514035200
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION OF PILOT SEAT, FOUND THAT INBD SEAT BASE SIDE HAS A CRACKED 1.25" LONG RADIATING FROM FORWARD SEAT ROLLER HOUSING ASSY UPPER AFT ATTACH SCREW HOLE. THE CRACK WAS HIDDEN BEHIND BY FORWARD SEAT ROLLER HOUSING ASSY WHICH WERE BEING REMOVED FOR ROLLER REPLACMENT.  SEAT BASE SIDE REPLACED WITH USED SERVICABLE UNIT.
